Square-free values of quadratic polynomials

J. B. Friedlander, Henryk Iwaniec

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We consider the quadratic polynomial m 2 + D and study the asymptotic formula for the number of integers m, 1 ≤ m ≤ M, for which the values of the polynomial are square-free. We are interested in particular in the question of how small we can take m in relation to D and still have the asymptotic hold.

Original languageEnglish (US)
Pages (from-to)385-392
Number of pages8
JournalProceedings of the Edinburgh Mathematical Society
Volume53
Issue number2
DOIs
StatePublished - Jun 1 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Square-free values of quadratic polynomials'. Together they form a unique fingerprint.

  • Cite this